# SDR CA000719008

- Difficulty date: June 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,910 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT 1314 ON CLIMB OUT OF EDMONTON (YEG), CREW NOTED AN INTERMITTENT BAGGAGE COMPARTMENT SMOKE WARNING INDICATION. VISUAL INSPECTION OF THE BAGGAGE COMPARTMENT INDICATED NO SMOKE OR FIRE, HOWEVER CREW ELECTED TO RETURN YEG. AIRCRAFT LANDED WITH NO FURTHER INCIDENT. MAINTENANCE INVESTIGAITON INCLUDED FUNCTION CHECK OF THE BAGGAGE SMOKE DETECTOR SYSTEM, HOWEVER THE FAULT COULD NOT BE DUPLICATED. A PRECAUTIONARY TEST FLIGHT WAS CARRIED OUT, WITH NO FURTHER EVENTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
